RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 6, Pages 936–943 (Mi zvmmf2552)  

This article is cited in 6 scientific papers (total in 6 papers)

Scientific communications

Applying optimal difference grids to problems with singular perturbations

K. V. Emel'yanov

Ekaterinburg

Full text: PDF file (840 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:6, 809–814

Bibliographic databases:
UDC: 519.63
MSC: Primary 65L10; Secondary 65L50, 65L12, 34B05, 34E15
Received: 04.08.1993
Revised: 27.12.1993

Citation: K. V. Emel'yanov, “Applying optimal difference grids to problems with singular perturbations”, Zh. Vychisl. Mat. Mat. Fiz., 34:6 (1994), 936–943; Comput. Math. Math. Phys., 34:6 (1994), 809–814

Citation in format AMSBIB
\Bibitem{Eme94}
\by K.~V.~Emel'yanov
\paper Applying optimal difference grids to problems with singular perturbations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 6
\pages 936--943
\mathnet{http://mi.mathnet.ru/zvmmf2552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1288520}
\zmath{https://zbmath.org/?q=an:0832.65082}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 6
\pages 809--814
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PP48100011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2552
  • http://mi.mathnet.ru/eng/zvmmf/v34/i6/p936

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Savin, “The rate of convergence on a piecewise-uniform grid of a difference scheme for the parabolic equation”, Comput. Math. Math. Phys., 36:11 (1996), 1573–1579  mathnet  mathscinet  zmath  isi
    2. V. D. Liseǐkin, “A survey of methods for constructing structured adaptive grids”, Comput. Math. Math. Phys., 36:1 (1996), 1–32  mathnet  mathscinet  zmath  isi
    3. K. V. Emel'yanov, “Application of one-dimensional optimal grids to two-dimensional singularly perturbed problems”, Comput. Math. Math. Phys., 38:3 (1998), 411–418  mathnet  mathscinet  zmath
    4. K. V. Emel'yanov, “On an approximate solution of a one-dimensional linear singularly perturbed problem”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S45–S54  mathnet  mathscinet  zmath  elib
    5. K. V. Emel'yanov, “Exponentially fitted scheme for a singularly perturbed problem”, Comput. Math. Math. Phys., 45:4 (2005), 645–652  mathnet  mathscinet  zmath
    6. A. I. Korotkii, N. A. Artemova, N. A. Vaganova, O. O. Kovrizhnykh, L. I. Rubina, O. N. Ulyanov, O. V. Ushakova, M. Yu. Filimonov, I. A. Tsepelev, “O razrabotkakh analiticheskikh i chislennykh metodov resheniya zadach mekhaniki sploshnoi sredy”, Tr. IMM UrO RAN, 19, no. 2, 2013, 203–215  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:67
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020